MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM

FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM
Model Number M46441360
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the transfusion set spike fell out of the iv bag causing a leak.The event did not occur during infusion and the iv bag was just hanging up on the pole.The customer had to use a chemo spill kit to clean the spill.The drug avastin got on the nurse but was not harmed.The drug spill did not get on the patient.The customer did not provide any sample, pictures or information regarding the batch number.Therefore, a detailed analysis could not be performed and a root cause could not be determined.

Brand Name
AGILIA INFUSION SYSTEM
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen D-362 51
GM  D-36251
MDR Report Key6226866
Report Number9681819-2017-00034
Device Sequence Number13633552
Product Code FRN
UDI-Device Identifier04250273714517
UDI-Public04250273714517
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2016
Report Date (Section F) 09/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM46441360
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/12/2016
Event Location Hospital
Date Report to Manufacturer09/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1